Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 56, NWS Albany, NY

June 16, 2007Saratoga County, Warren County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2007, 4:06 PM EDT for Saratoga County, Warren County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2007, 4:06 PM EDT (20:06 UTC)
Expired
Jun 16, 2007, 4:46 PM EDT
In force
40 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Saratoga County, NY, Warren County, NY

The radar

The Albany radar (KENX), 69 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 162006
SVRALY
NYC091-113-162100-
/O.NEW.KALY.SV.W.0056.070616T2006Z-070616T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SARATOGA SPRINGS...MECHANICVILLE...
  CLIFTON PARK...
  SOUTH CENTRAL WARREN COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF GLENS FALLS...

* UNTIL 500 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKE LUZERNE-HADLEY...OR ABOUT 7 MILES WEST OF GLENS FALLS...AND
  MOVING SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SARATOGA SPRINGS BY 440 PM EDT...
  MILTON BY 445 PM EDT...
  BALLSTON SPA BY 450 PM EDT...
  ROUND LAKE...MECHANICVILLE...7 MILES NORTHEAST OF CLIFTON PARK AND
  8 MILES EAST OF BURNT HILLS BY 500 PM EDT...

LAT...LON 4342 7367 4342 7393 4277 7392 4279 7355

$$

HWJIV/MAGLARAS
1 follow-up statement
000 
WWUS51 KALY 162046
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT SAT JUN 16 2007

NYC091-113-162054-
/O.CAN.KALY.SV.W.0056.000000T0000Z-070616T2100Z/
SARATOGA NY-WARREN NY-
444 PM EDT SAT JUN 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARREN AND
EASTERN SARATOGA COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THUNDERSTORMS OVER 
EXTREME SOUTHERN AND NORTHEASTERN SARATOGA COUNTIES HAS WEAKENED 
CONSIDERABLY AND THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED. HOWEVER...THESE STORMS ARE STILL CAPABLE OF PRODUCING PEA 
SIZE HAIL AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING.    

LAT...LON 4342 7367 4342 7393 4277 7392 4279 7355

$$

HWJIV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:24 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 16, 2:24 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
224 PM EDT SAT JUN 16 2007

.SYNOPSIS...
ONE MORE WEAK UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THE
PERIPHERY OF THE PERSISTENT UPPER LEVEL LOW PRESSURE SYSTEM
LOCATED ALONG THE SOUTHERN NEW ENGLAND AND MID ATLANTIC
COAST...AND WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. THIS SYSTEM WILL BEGIN TO PULL AWAY TONIGHT...AND WILL
ALLOW A COLD FRONT TO APPROACH ON SUNDAY. ALTHOUGH...THE AIR MASS
IN ITS WAKE WILL ONLY BE SLIGHT COOLER AND DRIER SUNDAY NIGHT INTO
EARLY MONDAY. THEN A RAPID WARM UP IS IN STORE FOR EARLY NEXT WEEK
ALONG WITH INCREASING HUMIDITY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SCATTERED SHOWERS/THUNDER EXPECTED TO DEVELOP THIS AFTERNOON...AS
AN UPPER LEVEL DISTURBANCE ROTATES SOUTHWESTWARD AROUND THE
COASTAL UPPER LOW TO OUR EAST. A QUASI-STATIONARY NORTH-SOUTH
ORIENTED SURFACE TROFF WILL FOCUS LOW LEVEL CONVERGENCE IN THE
VICINITY OF EASTERN NY AND WESTERN NEW ENG. FORCING WILL NOT BE
ROBUST THOUGH AND LOW LEVEL MOISTURE WILL BE MODEST...SO ONLY
SCATTERED ACTIVITY ANTICIPATED.

FROM 12Z ALB SOUNDING...MODIFIED PARCEL TEMP OF 81 YIELDS SBCAPE
VALUE OF 1400 J/KG...AND THIS SEEMS REASONABLE GIVEN EXPECTED
DEWPOINTS IN THE UPPER 50S. GENERALLY SBCAPE VALUES OF 1000-1500
J/KG SHOULD BE COMMON ACROSS THE AREA THIS AFTERNOON.
HOWEVER...VERY WEAK WIND FIELD IN PLACE WITH STRONGEST WINDS ONLY
15 KTS ALL THE WAY UP TO 250 MB. 0-6KM SHEAR OF ONLY 18 KTS NOTED ON
12Z ALB SOUNDING. ALSO NOTICED A LACK OF ANY MID LEVEL CAP TODAY
WITH AN INVERSION AROUND 925 MB. THIS LOW LEVEL INVERSION WILL
EASILY BE MIXED OUT...WITH QUITE STEEP MID LEVEL LAPSE RATES OF
AROUND 6.9 C/KM BETWEEN 850-500 MB. COMBINED WITH WBZERO HEIGHTS
OF AROUND 8.5 KFT...THERE IS A THREAT OF HAIL TODAY WITH ANY
THUNDERSTORMS THAT DEVELOP. MAINLY HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED...ALTHOUGH A ROGUE STORM OR TWO COULD
PRODUCE PENNY SIZE HAIL. GIVEN THE WEAK WIND FIELD/SHEAR AND
MODEST INSTABILITY...STRONG WIND GUSTS ARE NOT LIKELY. ACTIVITY
SHOULD WEAKEN TOWARDS SUNSET AS DAYTIME HEATING IS LOST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
ANY RESIDUAL CONVECTION EARLY THIS EVENING SHOULD QUICKLY
DISSIPATE AS AFOREMENTIONED WAVE DEPARTS SOUTH AND EAST LEAVING
BEHIND SUBSIDENCE. THIS SUBSIDENCE QUICKLY INCREASES TONIGHT AS
UPSTREAM MID LEVEL RIDGE AXIS APPROACHES. HOWEVER...THIS IS A
RATHER FAST MOVING SYNOPTIC FEATURE AS FURTHER UPSTREAM FRONTAL
BOUNDARY QUICKLY APPROACHES THE CENTRAL GREAT LAKES. MID LEVEL
WARM ADVECTION INCREASES LATE TONIGHT ACROSS THE ADIRONDACKS AND
WESTERN MOHAWK VALLEY. THE EXPERIMENTAL 4KM NMM-WRF REFLECTIVITY
AND HINTS FROM THE GFS POINT TOWARD A LOW CHANCE AT ELEVATED
CONVECTION FOR WEST/NORTHWEST PORTIONS OF THE CWA.

FROPA IS EXPECTED DURING SUNDAY WITH TIMING DIFFERENCES...AS
EXPECTED...REMAINING. THIS WILL PLAY A LARGE PART IN JUST HOW MUCH
INSOLATION WILL OCCUR AND THE DEGREE OF INSTABILITY REALIZED.
THOUGHTS ARE LEANING TOWARD A RATHER SCATTERED NATURE OF THE
CONVECTION AND NOT MUCH IN THE WAY OF SEVERE WEATHER. TIMING OF
FROPA OCCURS AROUND 18Z WITH CAPES AVERAGING AROUND 1000 J/KG. YET
MID LEVEL LAPSE RATES ARE 6 C/KM OR LESS WITH FROPA.
FURTHERMORE...IF UPSTREAM CONVECTION IS MORE ROBUST...CLOUD DEBRIS
WILL ALSO HAMPER SURFACE BASED INSTABILITY POTENTIAL ACROSS THE
CWA. THUS WILL KEEP MAX TEMPERATURES SOMEWHAT SIMILAR TO
SATURDAY/S HIGH TEMPS.

WITH THE FRONT EXPECTED TO BE CLEAR OF THE REGION SUNDAY
NIGHT...SURFACE AND UPPER LEVEL RIDGE CRESTS OVER THE REGION
OVERNIGHT. SO A TRANQUIL NIGHT SETTING UP AS FOG COULD BECOME A
CONTENDER OVERNIGHT (WILL AWAIT TO SEE HOW MUCH RAINFALL OCCURS).
TEMPERATURES SHOULD SLIP BACK GENERALLY INTO THE 50S AS LOWER
LEVEL DRY AIR ADVECTS INTO THE REGION. YET UPSTREAM...IMPRESSIVE
WARM ADVECTION IS UNDERWAY WHICH LEADS INTO THE LONG TERM PORTION
OF THE FORECAST.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
RIDGE AXIS SLIDES EAST MONDAY AFTERNOON WITH 850MB TEMPERATURES
CLIMBING UP THROUGH THE TEENS BY LATE MONDAY. WITH AMPLE
INSOLATION...CLIMBING 850MB TEMPS AND SOME DOWNSLOPING...SHOULD
SEE TEMPERATURES SOAR THROUGH THE 80S. THE IMPRESSIVE AMOUNT OF
WARM ADVECTION MONDAY NIGHT AND INCREASING MID LEVEL LAPSE RATES
ALONG WITH NOCTURNAL COOLING OF THE COLUMN COULD BE ENOUGH FOR A
SMALL CHANCE FOR ELEVATION CONVECTION MONDAY NIGHT. THIS CHANCE
FOR CONVECTION INCREASES ACCORDINGLY THROUGH TUESDAY WITH
ADDITIONAL LOW AND MID LEVEL MOISTURE IN PLACE. LATEST ECMWF/GFS
POINT TOWARD A FAVORABLE TIMING FOR MORE WIDESPREAD CONVECTION
ALONG AND AHEAD OF THE COLD FRONT TUESDAY AFTERNOON AND EVENING.
IN FACT...HINTS IN THE ECMWF SHOW A CYCLONIC BULGE IN THE MSLP
FIELDS WHICH ORIGINATES FROM THE SOUTHERN PLAINS...SOMETHING TO
MONITOR AS PWATS COULD BE A LITTLE HIGHER THAN THOSE VALUES SEEN
IN THE GFS (WHICH ARE ALREADY PROGGED TO CLIMB TOWARD 1.75).

THEN CONFIDENCE WITH POPS LATER IN THE WEEK ARE RATHER LOW AS THE
NORTHEAST REMAINS IN A COOLER CYCLONIC FLOW WITH A QUASI-
STATIONARY FRONT ALONG THE MASON-DIXON LINE. SEVERAL SHORT WAVES
WILL ATTEMPT TO IMPACT THE CWA AS MAIN 500MB JET IS EXPECTED TO BE
ACROSS THE GREAT LAKES INTO SOUTHERN NEW ENGLAND. SO NO CHANGES TO
THE GOING FORECAST BUT WILL ADJUST TEMPERATURES DOWN A TAD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS HAVE POPPED UP OVER
OUR AREA..BUT THUS FAR HAVE STAYED AWAY FROM OUR TERMINALS.
THINKING IS THEY MIGHT DO SO...BUT CERTAINLY CANNOT RULE OUT A
STRAY SHOWER OR STORM LATER THIS AFTERNOON. WE THINK THE
CONVECTION WILL REMAIN DISORGANIZED AND PULSEY THROUGH THE
AFTERNOON. THEREFORE THUS FAR...NOTHING MORE THAN CB IN OUR
TERMINALS. ONCE THE SUN GOES DOWN...MOST IF NOT ALL SCATTERED
SHOWERS AND STORMS WILL DISSIPATE. WILL THEN BE CONCERNED WITH THE
POSSIBILITY OF FOG...MAINLY AT KGFL AS WELL AS ANY PLACE THAT
WOULD RECEIVE A SIGNIFICANT SHOWER LATE IN THE DAY. STILL HAVE
NOT DETERMINED THE CROSSOVER TEMPERATURE...STILL AWAITING FOR HIGH
TEMPS OF THE DAY. VARIABLE WINDS WILL GENERALLY REMAIN 10 KTS OR
LESS...DIMINISHING TO NEAR CALM OVERNIGHT.

OUTLOOK...
SUN...VFR EXCEPT POSSIBLE MVFR ASSOC WITH SCT SHRA/TSRA.
MON...VFR NO SIG WX.
TUE/WED...VFR EXCEPT POSSIBLE MVFR ASSOC WITH SCT SHRA/TSRA.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ANTICIPATED FOR THE NEXT SEVERAL DAYS. RIVERS HAVE
RECEDED TO LOW FLOWS TYPICAL OF SUMMER. SCATTERED SHOWERS AND
THUNDERSTORMS TODAY AND AGAIN SUNDAY...MOSTLY IN THE AFTERNOON AND
EARLY EVENING HOURS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WHICH
MAY RESULT IN NUISANCE TYPE FLOODING OF ROADS AND PARKING AREAS...
BUT THEY WILL HAVE LITTLE...IF ANY...EFFECT ON THE RIVERS.
IT WILL BECOME WARMER WITH AFTERNOON HIGHS APPROACHING 90 ON
MONDAY AND TUESDAY WHICH IS LIKELY TO BRING ABOUT SIGNIFICANT
INCREASES IN WATER USAGE FOR LAWNS...GARDENS...AND CROPS...
AS WELL AS POWER CONSUMPTION FOR AIR CONDITIONERS. THE AIR WILL
BECOME QUITE SULTRY BY TUESDAY WITH DEWPOINTS IN THE LOW TO MID
60S IN THE HUDSON VALLEY...WITH A RENEWED CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

AVIATION...HWJIV
Hazardous weather outlook, Jun 16, 10:41 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1041 AM EDT SAT JUN 16 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-171100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1041 AM EDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CONNECTICUT...
WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND LINGER INTO THE EVENING. THE STRONGEST THUNDERSTORMS
WILL HAVE THE POTENTIAL TO PRODUCE HAIL UP TO ONE HALF INCH IN
DIAMETER. THUNDERSTORMS WILL TRACK SLOWLY SOUTHWARD AROUND 10
MPH. THE THUNDERSTORMS WILL RESULT FROM A DISTURBANCE ROTATING
AROUND AN UPPER LEVEL LOW ACROSS SOUTHERN NEW ENGLAND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND ONCE AGAIN ON
TUESDAY. THIS IS DUE TO A COUPLE OF COLD FRONTS TO IMPACT THE
REGION.

ADDITIONAL CHANCES FOR THUNDERSTORMS ARE POSSIBLE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 12:48 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1248 PM EDT SAT JUN 16 2007

NYZ064-161715-
EASTERN ULSTER NY-
1248 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN ULSTER COUNTY...

AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...FREQUENT LIGHTNING...AND A PERIOD HEAVY RAIN.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF WALLKILL...OR ABOUT 6 MILES EAST OF
ELLENVILLE...AND MOVING SOUTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
WALLKILL AND MODENA BY 105 PM EDT

JPV
Special weather statement, Jun 16, 12:56 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1256 PM EDT SAT JUN 16 2007

NYZ039-040-161730-
MONTGOMERY NY-SOUTHERN FULTON NY-
1256 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN MONTGOMERY AND FULTON COUNTIES...

AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR JOHNSTOWN...OR ABOUT OVER JOHNSTOWN...AND MOVING
SOUTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
FONDA BY 105 PM EDT
TRIBES HILL BY 125 PM EDT
FORT JOHNSON BY 130 PM EDT

JPV
Special weather statement, Jun 16, 1:31 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
131 PM EDT SAT JUN 16 2007

VTZ014-161800-
WESTERN WINDHAM VT-
131 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN WINDHAM COUNTY...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN.  THIS STORM
WAS LOCATED NEAR JACKSONVILLE...OR ABOUT 11 MILES WEST OF
BRATTLEBORO...AND MOVING SOUTH AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
HALIFAX BY 140 PM EDT
GROVE BY 145 PM EDT
Special weather statement, Jun 16, 2:03 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
203 PM EDT SAT JUN 16 2007

NYZ063-161830-
WESTERN ULSTER NY-
203 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN ULSTER COUNTY...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN.  THIS STORM
WAS LOCATED NEAR MOUNT TREMPER...OR ABOUT 8 MILES SOUTH OF
HUNTER...AND MOVING SOUTH AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
MOUNT TREMPER AND KENNETH L WILSON CAMPGROUND BY 230 PM EDT

JPV
Special weather statement, Jun 16, 2:32 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
232 PM EDT SAT JUN 16 2007

CTZ013-161900-
SOUTHERN LITCHFIELD CT-
232 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN. THIS STORM
WAS LOCATED NEAR LITCHFIELD...OR ABOUT 6 MILES SOUTH OF
TORRINGTON...AND MOVING SOUTH AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
THOMASTON AND TERRYVILLE BY 255 PM EDT

JPV
Special weather statement, Jun 16, 3:44 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
344 PM EDT SAT JUN 16 2007

NYZ083-162015-
SOUTHEAST WARREN NY-
344 PM EDT SAT JUN 16 2007

...A STRONG THUNDERSTORM IN WARREN COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER
HAIL...WIND GUSTS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR LAKE GEORGE VILLAGE...OR ABOUT
OVER LAKE GEORGE VILLAGE...AND MOVING SOUTH AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
LAKE LUZERNE CAMPGROUND BY 350 PM EDT
LAKE LUZERNE AND LAKE LUZERNE-HADLEY BY 355 PM EDT

JPV

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.